I am bipolar with server mood disorder and depression. I am on Amilify,Clonazepan,Lamictal and lexapro. Most days I feel ok. But about 2 weeks ago
I went off on my sons girlfriend,cant stand the way she treats him,everytime I get around her she sets me off.
Well one day I was my sons house and she was really running her mouth to me and my son and I just snaped and went after her with everthing I had i punched her a few times and it took 2 people to pull me off of her. after it was all over I didnt feel sorry for what I did to her but I did feel sorry for hurting my son and I told him so.What is it about some people who just set you off. I mean I am a 41 year old grandmother I shouldnt be doing things like I did. but In my mind If I had the chance I know I would do it again, I just dont know how to get this kind of thinking out of my mind.
No its always been there in regard to this woman. I controlled it really well for a year then one day I just snaped on her after she started on me about my son. I am also on other meds 3 total for my bipolar. my son is also bipolar and I dont think she understands it.The mood swings and things like that.Right now I just feel restless, cant sleep much like there is sometihgn i should be doing but i dont know what. I have started walking every moring and that seems to be helping a little. Some times I turn up the music and just dance around my house. I know if someone came in and saw me they would think i have lost it. but it helps put me in a good mood and helps with the restlessness. my dr put me on amilify to help me sleep but its not working.thinking about asking about topamax. dont know if that will help or not/ as for my sons girlfriend i am staying away from her I told her she is not welcome to my house and I told my son I can not come to his house if she is there, not worth it to me.
I hope you find the right meds. And good for you for staying away from her. Some people are just toxic to us, and I've given up trying to maintain relationships with people who upset me or drag me down. You're right: it just isn't worth it.
Hey brendajune, hope your day is better today. Mine has been nuts as I am in the middle of moving out of my home. I read your posts and saw that you mentioned tying Topomax for helpin with sleep issues....it doesn't. I've been on it for 2 years now for custer migraine prevention/a seizure disorder/and BP and so far I've had to have 2 kidney stones surgically removed and have one more growing in my right kidney. It also causes some neurological kynesis. So you might want to do some research on it, it's a pretty heavy duty drug that can have some pretty heavy duty side effects. I know alot of people like it for the weight loss factor, but they tend to not think about the more serious side effects it can have.
As for the sons gf problems, Sea Turtle is abslutely corrrect. I have a PTSD from my childhood, issues with both my mom and dad. I finally figured out with the help of my pdoc and tdoc that sometimes you just have to walk away from the "toxic" people in our lives. It's been almost a year since I've spoken to either of my parents becaue I'm just not ready to deal with them and the issues that come up when I think of them yet. At some time I'm sure I'll get back in contact with them,but it will be on MY terms and things will change or they won't be welcome in my life it's that simple.
Good luck with your situation, and remember you can always yak at us.
I would try to stay away from the Topomax, too. Just too many severe side effects and long-term damage possible.
My migraines have been almost stopped by Lamictal. Other med, Depakote, beta blockers, small doses of tricyclics, also work for many. Have you been to a neurologist?
I hope you find something, but consider giving the others a try before the Topomax.
I know how gruesome migraines are;until I was put on Lamictal, I was in be for days each week with them, starting in childhood.